# SDR DALA2022113007658

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 73a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SEAT TRACK -Y2462.  PERFORMED DVI ON THE SEAT TRACK AT FRAME 73A,  NO DAMAGE FOUND. CORROSION WAS FOUND ON THE SEAT TRACK.  REPLACED THE SEAT TRACK IAW SRM 51-42-11.
